Header

UZH-Logo

Maintenance Infos

Asymptotic behaviour of some nonlocal diffusion problems


Chipot, M; Molinet, L (2001). Asymptotic behaviour of some nonlocal diffusion problems. Applicable Analysis, 80(3-4):279-315.

Abstract

We deal with a parabolic equation having a diffusion coefficient depending on a nonlocal quantity. We investigate the convergence of the solution towards a steady state, extending previous results obtained by [M. Chipot and B. Lovat (1999). On the asympotic behaviour of some nonlocal problems. Positivity, 3, 65-81]. Using the dynamical systems point of view, we are able to treat the case of a continuum of steady states.

Abstract

We deal with a parabolic equation having a diffusion coefficient depending on a nonlocal quantity. We investigate the convergence of the solution towards a steady state, extending previous results obtained by [M. Chipot and B. Lovat (1999). On the asympotic behaviour of some nonlocal problems. Positivity, 3, 65-81]. Using the dynamical systems point of view, we are able to treat the case of a continuum of steady states.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Nonlocal diffusion; Asymptotic behaviour; Steady States: limit set
Language:English
Date:2001
Deposited On:28 Jun 2010 18:12
Last Modified:05 Apr 2016 13:25
Publisher:Taylor & Francis
ISSN:0003-6811
Publisher DOI:https://doi.org/10.1080/00036810108840994
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1914683

Download

Full text not available from this repository.
View at publisher